Journal of Modern Physics

Volume 3, Issue 9 (September 2012)

ISSN Print: 2153-1196   ISSN Online: 2153-120X

Google-based Impact Factor: 0.86  Citations  h5-index & Ranking

Algebras of Hamieh and Abbas Used in the Dirac Equation

HTML  XML Download Download as PDF (Size: 127KB)  PP. 923-926  
DOI: 10.4236/jmp.2012.39120    4,401 Downloads   6,227 Views  


Hamieh and Abbas [1] propose using a 3-dimensional real algebra in a solution of the Dirac equation. We show that this algebra, denoted by , belongs to a large class of quadratic Jordan algebras with subalgebras isomorphic to the complex numbers and that the spinor matrices associated with the solution of the Dirac equation generate a six-dimensional real noncommutative Jordan algebra.

Share and Cite:

G. Wene, "Algebras of Hamieh and Abbas Used in the Dirac Equation," Journal of Modern Physics, Vol. 3 No. 9, 2012, pp. 923-926. doi: 10.4236/jmp.2012.39120.

Cited by

No relevant information.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.